Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On representations and extensions of bounded linear functionals defined on classes of analytic functions

Authors: Philip Davis and J. L. Walsh
Journal: Trans. Amer. Math. Soc. 76 (1954), 190-206
MSC: Primary 46.3X
MathSciNet review: 0061280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

PII: S 0002-9947(1954)0061280-4
Article copyright: © Copyright 1954 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia